# SDR ASAA2013031294222

- Difficulty date: March 12, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,177 hours, 5,927 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A1210
- Condition: Dented
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT OBSERVED ON STABILIZER WING ROOT AT L/E STA.76, 80 AND 241.  ACFT RT ON WALK-AROUND.  REPAIRED IAW SRM 55-10-01.  REPAIR 1.  THIS IS A PERMANENT REPAIR.
